# SDR DHL2007741506

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT BS 1070 MAIN FRAME CORRODED, CRACKED AT AREA UNDER SIDE PANEL O/B OF STR-27L (SHEAR TIE).  REMOVED CRACKED SHEAR TIE IAW B727 SRM 51-30-2, FABRICATED NEW SHEAR TIE FROM BAC1505-10210 7075-T73 POX NR 7161380 (DIM 5.50" BY 2.25") IAW B727 SRM 53-10-2 FIGURE 5 AND 51-20-1.  INSTALLED NEW SHEAR TIE AT AFT PIT LT BS 1070 MAIN FRAME O/B OF STIR 27L AFTER TREATING AND PRIMING NEW SHEAR TIE IAW B727 SRM 51-10-2.  INSTALLATION PERFORMED IAW B727 SRM 51-30-2.
